# SDR 2003FA0001253

- Difficulty date: December 8, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N6677Y
- Make and model: Beech A36
- Aircraft serial: E1594
- Engine: Cont IO550B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AT CRUISE THE AIRCRAFT EXPERIENCED TOTAL POWER LOSS.  REMOVING THE ENGINE, THE TECH NOTED GEAR TEETH IN THE OIL SUMP.  ENGINE WAS SHIPPED TO MFG FOR ANALYSIS.  NO DATA YET.
